Title: On Hamiltonian stationary Lagrangian spheres in non-Einstein Kähler surfaces
Authors: Torralbo, Francisco ×
Urbano, Francisco
Castro, Ildefonso #
Issue Date: 2012
Publisher: J. Springer
Series Title: Mathematische Zeitschrift vol:271 issue:1 pages:257-270
Abstract: Hamiltonian stationary Lagrangian spheres in Kähler-Einstein surfaces are minimal. We prove that in the family of non-Einstein Kähler surfaces given by the product Σ1×Σ2 of two complete orientable Riemannian surfaces of different constant Gauss curvatures, there is only a (non minimal) Hamiltonian stationary Lagrangian sphere. This example, defined when the surfaces Σ1 and Σ2 are spheres, is unstable.
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science